MAUDE Adverse Event Report: CERENOVUS, INC. GALAXY G3 MINI 2MM X 4CM; NEUROVASCULAR EMBOLIZATION DEVICE

CERENOVUS, INC. GALAXY G3 MINI 2MM X 4CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number GLM920040
Medical Device Problem Codes Stretched (1601); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section b3 ¿ date of event: the date of the event was not reported.Section d4- expiration date not available at time of reporting.Section e1 ¿ initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.Section h4- device manufactured date not available at time of reporting.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, during a coil embolization, after a galaxy g3 mini 2mm x 4cm coil (glm920040, 30836570) entered the headway microcatheter (mc), it cannot be delivered.It is suspected that it is rolled up in the catheter.Because it cannot be pushed forward, the coil stretches.Because it is stuck in the micro catheter, it cannot enter or exit, so the product cannot be retrieved.Additional information received indicated that the galaxy g3 mini was ¿stuck¿ in the mc.The resistance was felt at the near the distal tip.The coil was removed with the mc.No additional intervention was needed to remove the device form the patient.The microcatheter did not kink.An adequate flush was maintained through the devices.There was about a 20 minute procedural delay due to the event.The delay was not clinically significant.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Updated sections on this medwatch: b4, b3, g3, g6, h2 and h10.Section b3.Date of event: 6/26/2023 a supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Complaint conclusion: as reported by the field, during a coil embolization, after a galaxy g3 mini 2mm x 4cm coil (glm920040, 30836570) entered the headway microcatheter (mc), it cannot be delivered.It is suspected that it is rolled up in the catheter.Because it cannot be pushed forward, the coil stretches.Because it is stuck in the micro catheter, it cannot enter or exit, so the product cannot be retrieved.Additional information received indicated that the galaxy g3 mini was ¿stuck¿ in the mc.The resistance was felt at the near the distal tip.The coil was removed with the mc.No additional intervention was needed to remove the device form the patient.The microcatheter did not kink.An adequate flush was maintained through the devices.There was about a 20-minute procedural delay due to the event.The delay was not clinically significant.One video was attached, and the review was made by an independent physician and the results are shown below: ¿the full situation is not totally clear from the video, but it seems like there is a limited forward and backward movement of the coil with coil stretching.It cannot be assessed from the video provided whether this is due to narrowing in the microcatheter, or outside icad indenting on the catheter, or failure of the device.Analysis of the coil and catheter, if available, may lead to a better understanding of the occurrence¿.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.Therefore, no capa activity is required.A manufacturing record evaluation was performed for the finished device 30830570 number, and no non-conformances related to the malfunction were identified.This investigation was performed based only on the video provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.

Brand Name
GALAXY G3 MINI 2MM X 4CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key17316787
Report Number3008114965-2023-00506
Device Sequence Number4070364
Product Code KRD
UDI-Device Identifier10886704080305
UDI-Public10886704080305
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K171862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberGLM920040
Device Catalogue NumberGLM920040
Device Lot Number30830570
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2023
Supplement Date Received by Manufacturer07/24/2023
08/11/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date07/24/2023
08/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEADWAY MICROCATHETER.
Patient SexUnknown